pls help me to gain weight
Jun 19, 2003
i,m a 23 yr old male. my height is 5ft 11 inch,weight is just 52 kg. last 3 months back i've started taking deca durabolin 100 mg. i've been injected this steroid for 3 times in a period of 3 months (100 mg each). but i'm not able to gain weight. pls advise me about the treatment to be effective with low side effects.
Response from Mr. Vergel
100 mg/month is not enough. The minimum dose should be 200 mg/week of deca durabolin plus 100-200 mg/week of testosterone, for 12 weeks. Keep your protein intake up, your sugar down, eat lost of vegetables/fruits, and work out 3 times a week. More information in Built to Survive, www.medibolics.com Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sex With Sex Worker Safe?
- Could Runny Nose Be A Sign Of Primary HIV Infection
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Chlamydia Cause Genital Warts?
- Can Vaginal Infections Cause Wbc In Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.